# SDR 05FDEA00063

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, CORROSION FOUND BETWEEN XOS= 680 TO XOS= 725 UPPER SURFACE SPAR AREA.  COMPLIED WITH FEDEX EA 1-5710-81591,  CORROSION REMOVAL AND REPAIR. CORROSION REMOVED AT XORS STA 714 AS PER SRM 51-21-01 VOL. II FOUND WITHIN LIMITS AS PER SRM 57-10-00 FIG. 32 VOL. I.
